YB
BannerBanner

acne post cycle and going back on

Author
thegoodlife
Universe Member
  • Total Posts : 400
  • Reward points: 1604
  • Joined: 2006/06/07 05:18:02
  • Location: Raleigh, North Carolina
  • Status: offline
2006/07/13 15:47:38 (permalink)
0

acne post cycle and going back on

Hey guys,

I ran 500mg of test e for about 10 weeks, then i ran out and had to wait 3 weeks before i could get the rest to finish out my last 6 weeks (4 month cycle). I had light acne, nothing too bad (i always have some amount of acne even before using gear) while i was one, but during that 3 weeks when i came off I started to break out on back and shoulders horribly (as I understand most ppl break out post cycle). Now I am back on and I am wondering if it will level off or revert back to being not so bad as before. I have also introduced HCG into my system at this time in preperation for when I come off in 5 weeks.
#1

2 Replies Related Threads

    Pip
    Pro-Member
    • Total Posts : 4170
    • Reward points: 1638
    • Joined: 2006/05/21 02:14:54
    • Location: NorthWest
    • Status: offline
    RE: acne post cycle and going back on 2006/07/13 16:28:23 (permalink)
    0
    Keep the HCG use to 500iu a day and yes once your hormone levels begin to normalise then the acne should subside.
    #2
    thegoodlife
    Universe Member
    • Total Posts : 400
    • Reward points: 1604
    • Joined: 2006/06/07 05:18:02
    • Location: Raleigh, North Carolina
    • Status: offline
    RE: acne post cycle and going back on 2006/07/13 16:43:06 (permalink)
    0
    HCG use is 500iu a day? I was under the impression that use was 500iu once a week?
    #3
    Jump to:
    ©2018 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited.
    (posting guidelines | privacy | advertise | earnings disclaimer | contact us | supported by)
    © 2018 APG vNext Commercial Version 5.5